# SDR IXXA11SMN082S

- Difficulty date: June 6, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 84,766 hours, 34,409 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 879.375
- Part time: 84,766 hours, 34,409 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND RT MLG WHEEL WELL FITTING CRACKED AT STATION 879.375.  REMOVED CRACKED FRAME FITTING.  FABRICATED NEW FITTING, SPLICERS, SHIMS AND DOUBLER.  CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FITTING, DOUBLER, SPLICERS, AND SHIMS IAW SRM CHAP 53-2-0, FIG 8 SHEETS 1/3/6 PAGE 41/45-46/51-53, SRM 51-1-20D, SRM 53-1-0 PAGE 1, SRM 53-2-0, FIG 8 SHEETS 1/3/6 PAGE 41/45-46/51-52, DPS 4.710 REV "L", SRM 51-1-8B, SRM 51-9-0 TR 51-108 & TR 51-153, SRM 51-1-20D, SRM 51-3-0, AND SRM 51-3-1.
